# SDR AALA2009060100005

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FIRST CLASS GALLEY BIDIRECTIONAL FLOODLIGHT HAS INCORRECT LENS.  REPLACED FIRST CLASS GALLEY BIDIRECTIONAL FLOODLIGHT WITH CORRECT LENS.
